Alert archive / Missouri / River Flood Warnings in 2022
River Flood Warning 99, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 26, 2022, 5:52 AM CDT for Lincoln County, Missouri. It took effect at Jul 26, 2022, 11:07 AM CDT. It was in force for 47 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2022, 5:52 AM CDT (10:52 UTC)
- In effect from
- Jul 26, 2022, 11:07 AM CDT
- Expired
- Jul 28, 2022, 10:22 AM CDT
- In force
- 47 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 27.53 ft at Jul 26, 2022, 11:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
940
WGUS43 KLSX 261052
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
552 AM CDT Tue Jul 26 2022
...The National Weather Service in St Louis MO has issued a Flood
Warning for the following rivers in Missouri...
Cuivre River near Troy.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-272300-
/O.NEW.KLSX.FL.W.0099.220726T1639Z-220728T1522Z/
/TRYM7.1.ER.220726T1639Z.220727T0000Z.220727T0921Z.NO/
552 AM CDT Tue Jul 26 2022
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO LATE THURSDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Cuivre River near Troy.
* WHEN...From this morning to late Thursday morning.
* IMPACTS...At 23.5 feet, Near this height, State Highway H near the
West Fork Cuivre River bridge will be closed due to flooding.
* ADDITIONAL DETAILS...
- At 5:30 AM CDT Tuesday the stage was 12.4 feet.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 23.5 feet this evening. It
will then fall below flood stage late tonight.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Cuivre River
Troy 21.0 12.4 19.9 6.1 4.3 4.3 4.8
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
Britt5 follow-up statements
788
WGUS83 KLSX 261241
FLSLSX
Flood Statement
National Weather Service St Louis MO
741 AM CDT Tue Jul 26 2022
...The Flood Warning continues for the following rivers in
Missouri...
Cuivre River near Troy.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-280045-
/O.CON.KLSX.FL.W.0099.220726T1639Z-220728T1522Z/
/TRYM7.1.ER.220726T1639Z.220727T0000Z.220727T0921Z.NO/
741 AM CDT Tue Jul 26 2022
...FLOOD WARNING REMAINS IN EFFECT FROM THIS MORNING TO LATE
THURSDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Cuivre River near Troy.
* WHEN...From this morning to late Thursday morning.
* IMPACTS...At 23.5 feet, Near this height, State Highway H near the
West Fork Cuivre River bridge will be closed due to flooding.
* ADDITIONAL DETAILS...
- At 5:30 AM CDT Tuesday the stage was 12.4 feet.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 23.5 feet this evening. It
will then fall below flood stage late tonight.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Cuivre River
Troy 21.0 12.4 23.4 8.1 6.2 6.0 5.9
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
Fuchs491
WGUS43 KLSX 261607
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1107 AM CDT Tue Jul 26 2022
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Missouri...
Cuivre River near Troy.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-280415-
/O.EXT.KLSX.FL.W.0099.220726T1607Z-220729T0020Z/
/TRYM7.2.ER.220726T1352Z.220726T1800Z.220727T1820Z.NO/
1107 AM CDT Tue Jul 26 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO THURSDAY
EVENING...
* WHAT...Moderate flooding is forecast.
* WHERE...Cuivre River near Troy.
* WHEN...From this morning to Thursday evening.
* IMPACTS...At 28.0 feet, Near this height, MoDoT will consider
closing U.S. Highway 61 at the Cuivre River bridge north of Troy
in both directions.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Tuesday the stage was 19.5 feet.
- Forecast...The river is expected to rise above flood stage
this morning to a crest of 27.9 feet this afternoon. It will
then fall below flood stage early tomorrow afternoon.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Cuivre River
Troy 21.0 19.5 26.7 8.5 6.3 6.0 5.9
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
Fuchs928
WGUS83 KLSX 270156
FLSLSX
Flood Statement
National Weather Service St Louis MO
856 PM CDT Tue Jul 26 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Cuivre River at Old Monroe.
Cuivre River near Troy.
Dardenne Creek at St. Peters.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-281400-
/O.EXT.KLSX.FL.W.0100.000000T0000Z-220730T0333Z/
/OMNM7.1.ER.220726T1840Z.220728T0000Z.220728T1533Z.NO/
856 PM CDT Tue Jul 26 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Cuivre River at Old Monroe.
* WHEN...Until late Friday evening.
* IMPACTS...At 27.0 feet, Right bank overflows.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Tuesday the stage was 25.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Tuesday was 25.5 feet.
- Forecast...The river is expected to rise to a crest of 26.8
feet tomorrow evening. It will then fall below flood stage
late Thursday morning.
- Flood stage is 24.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Thu Fri Sat Sun Mon
Cuivre River
Old Monroe 24.0 25.5 25.6 15.1 14.3 14.1 14.0
&&
LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080
$$
MOC113-281400-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-220729T0116Z/
/TRYM7.2.ER.220726T1352Z.220727T0600Z.220727T1916Z.NO/
856 PM CDT Tue Jul 26 2022
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Cuivre River near Troy.
* WHEN...Until Thursday evening.
* IMPACTS...At 28.0 feet, Near this height, MoDoT will consider
closing U.S. Highway 61 at the Cuivre River bridge north of Troy
in both directions.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Tuesday the stage was 27.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Tuesday was 27.2 feet.
- Forecast...The river is expected to rise to a crest of 28.0
feet just after midnight tonight. It will then fall below
flood stage early tomorrow afternoon.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Thu Fri Sat Sun Mon
Cuivre River
Troy 21.0 27.2 9.8 6.5 6.0 6.0 5.9
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC183-281330-
/O.EXT.KLSX.FL.W.0098.000000T0000Z-220728T1321Z/
/DRCM7.2.ER.220726T0837Z.220726T1800Z.220727T0721Z.UU/
856 PM CDT Tue Jul 26 2022
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...
* WHAT...Moderate flooding is occurring and minor flooding is
forecast.
* WHERE...Dardenne Creek at St. Peters.
* WHEN...Until Thursday morning.
* IMPACTS...At 22.5 feet, Near this level the agricultural levee
between the creek and Highway C becomes overtopped, flooding
Highway C and the cropland to the northwest of Highway C.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Tuesday the stage was 22.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Tuesday was 23.5 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 2.1 feet
Monday evening.
- Flood stage is 18.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Thu Fri Sat Sun Mon
Dardenne Creek
St. Peters 18.0 22.7 7.9 3.5 2.4 2.2 2.1
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
Elmore205
WGUS83 KLSX 271333 RRA
FLSLSX
Flood Statement
National Weather Service St Louis MO
833 AM CDT Wed Jul 27 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Cuivre River near Troy.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-290145-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-220729T0230Z/
/TRYM7.2.ER.220726T1352Z.220727T0430Z.220727T2030Z.NO/
833 AM CDT Wed Jul 27 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Moderate flooding is occurring and minor flooding is
forecast.
* WHERE...Cuivre River near Troy.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 25.0 feet, Moderate flooding begins...significant
agricultural land is inundated.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Wednesday the stage was 26.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 AM CDT Wednesday was 27.5 feet.
- Forecast...The river is expected to fall below flood stage
late this afternoon and continue falling to 5.8 feet
Wednesday morning.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Thu Fri Sat Sun Mon
Cuivre River
Troy 21.0 26.2 8.5 6.3 6.0 6.0 5.9
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
Pfahler613
WGUS83 KLSX 280150
FLSLSX
Flood Statement
National Weather Service St Louis MO
850 PM CDT Wed Jul 27 2022
...The Flood Warning is cancelled for the following rivers in
Missouri...
Cuivre River near Troy.
Dardenne Creek at St. Peters.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
MOC113-280300-
/O.CAN.KLSX.FL.W.0099.000000T0000Z-220728T0150Z/
/TRYM7.2.ER.220726T1352Z.220727T0430Z.220727T1935Z.NO/
850 PM CDT Wed Jul 27 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Cuivre River near Troy.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Wednesday the stage was 14.6 feet.
- Forecast...The river is expected to fall to 5.8 feet
Wednesday evening.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Fri Sat Sun Mon Tue
Cuivre River
Troy 21.0 14.6 6.8 6.2 6.0 5.9 5.9
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC183-280300-
/O.CAN.KLSX.FL.W.0098.000000T0000Z-220728T0150Z/
/DRCM7.2.ER.220726T0837Z.220726T1800Z.220727T2220Z.UU/
850 PM CDT Wed Jul 27 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Dardenne Creek at St. Peters.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Wednesday the stage was 16.5 feet.
- Forecast...The river is expected to fall to 2.1 feet Tuesday
evening.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Fri Sat Sun Mon Tue
Dardenne Creek
St. Peters 18.0 16.5 4.7 3.6 2.4 2.2 2.1
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
BSHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 26, 4:46 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jul 26, 4:46 AM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 446 AM CDT Tue Jul 26 2022 .SHORT TERM... (Through Late Wednesday Afternoon) Issued at 401 AM CDT Tue Jul 26 2022 Active weather has unfolded and continues to play out through the region this morning. The pattern will remain active through the period with several items to address: 1) Thunderstorms have been training from sections of central and northeast Missouri, southeastward through east-central Missouri and into southwest Illinois. 2) Sections of southeast Missouri and southwest Illinois will clear enough this afternoon to allow temperatures to climb into the 90s, coupled with higher dewpoints that will result in heat index values above 105 degrees. 3) Isolated afternoon and evening thunderstorms over southeast Missouri and southwest Illinois could become strong to severe. 4) Additional showers and thunderstorms are expected to develop late tonight into early Wednesday, some of which could result in locally heavy rainfall. The initial threat stems from what is becoming an increasingly serious flash flooding situation across the region. Radar analysis shows a line of convection extending east to west from interior sections of Illinois through east-central Missouri back through northwest Missouri. Thunderstorms are embedded within the line, especially at the southern most edge of the activity. This coincides along a mid-level CAPE gradient in conjunction with strong mid-level warm air advection that is advancing southwest to northeast on a 40- 50 knot LLJ, overtop a surface stationary boundary that extends across sections of southern Missouri and Illinois. Bufkit overviews show warm cloud depths of 12k-14k feet or so along with SPC meso analysis depicting a broad area of PWATs ranging from 2.00 to 2.40 inches. This has given rise to very heavy rainfall with widespread amounts ranging from 1 to 4 inches. Localized rates of 2-3 inches per hour have been noted with localized totals of 5-7+ inches being reported in a line from Mexico, MO through the St. Louis Metro. Despite dry weather, much of this is more than overcoming what was originally high flash flood guidance thresholds. Convection extends back through northwest Missouri with westerly propagation vectors over northern Missouri turning southeast over the eastern sections of the state. Activity is likely to continue through mid-morning until the LLJ begins to wane and mid-level lift evacuates between 13z and 15z. Until then, anyone traveling this morning should be advised that many roadways have been reported to having standing water with additional rain potentially worsening conditions until activity weakens. As this initial round weakens/exits to the east from mid to late morning, the focus will begin to shift toward the south. The aforementioned stationary boundary begins to lift northeast as a warm front from early to mid-afternoon. South of the front, cloud cover will not be as thick and will even clear out enough to allow temperatures to climb into the 90s. The combination of warmth and dewpoints in the 70s will result in heat index values peaking between 105-107 degrees over southeast Missouri and far southwest Illinois. A heat advisory has been issued for the affected locations and will run through 00z this evening. The caveat with the heat will be the potential for isolated afternoon and evening thunderstorms. As the stationary boundary lifts north as a warm front, it will draw higher surface moisture northward with dewpoints in the 70s. SBCAPE values over southeast Missouri climb to 3,000+ J/kg with low level lapse rates of 8-9C. While this will support isolated to perhaps widely scattered thunderstorms, marginal 0-6 km shear of around 25 knots will limit their organization. Mid-level lapse rates are modest at 6-7C. Therefore, there will likely be a quick window from 20z to 02z, when isolated thunderstorms could become strong to severe with damaging wind gusts being the main threat. Hail is also possible, but with the depth of the warmth, damaging hail will likely be harder to come by. Another round of rainfall is expected late tonight into early Wednesday. Current thinking is that the warm front will stall once again in a general east/west orientation south of I-70. Though CAMs are slightly different in exact placement, the general consensus is for the showers and thunderstorms to line up in an area along and just south of I-70. The difference with this round is that mid-level flow turns more westerly with a more compact LLJ speed max positioned over central Missouri with a weak upper level trough extending southwest of the broader upper low well to the north. This should help shunt the mid-level disturbance eastward through early Wednesday with a more localize heavy rain threat. Nonetheless, should heavy rain fall over locations that already received rainfall this morning, flooding thresholds will be much lower. This will have to be monitored as the forecast pans out. Beyond this wave, yet additional isolated thunderstorms will be possible during the day Wednesday. Isolated strong/severe potential exists, but will likely be conditional based on how things recover behind the exiting morning convection. Maples .LONG TERM... (Wednesday Night through Monday) Issued at 425 AM CDT Tue Jul 26 2022 The active pattern that plays out over the first half of the week will trend less active in the later half of the week into the early portion of the weekend. The pattern becomes more active once again late in the weekend into early next week. The stalled surface boundary will remain draped across sections of southern Missouri and southern Illinois late Wednesday night into Thursday. In the meantime, a broad closed low will be positioned over Canada and the northern Great Lakes. Yet another shortwave will rotate southeast through the southwest periphery of the upper longwave trough. The mid-level ridge remains sturdy over the southeast CONUS with southwest flow ejecting moisture northward into the region around the western edge of the ridge. There are indications that a LLJ max will develop over southwest Missouri as the upper shortwave rotates overhead. This will give rise to yet another round of rainfall late Wednesday night into Thursday morning. PWATs are once again above 2 inches, which could result in locally heavy rainfall across sections of the forecast area. The upper trough may have enough influence to nudge the boundary and active zone further south, albeit gradual. Higher PWATs shift to southern Missouri and southern Illinois with diurnal, isolated to widely scattered storms possible Thursday afternoon. The highest potential will stretch south of I-70 in closer proximity to the surface boundary. By late week, the surface front slowly pushes further south thanks in part to a surface ridge building in from the north. Though we do trend quieter, active weather may continue over far southern sections of the forecast area pending the position of the ridge and resulting position of the surface boundary. Ensembles begin to diverge a bit more heading into the late weekend and early next week, mainly due to the return flow and surface front return north as a warm front behind the exiting ridge. Confidence begins to decrease by late in the weekend. Maples && .AVIATION... (For the 06z TAFs through 06z Tuesday Night) Issued at 1059 PM CDT Mon Jul 25 2022 Showers and thunderstorms have developed over central Missouri and are moving northeast through central and east-central Missouri. As the low level jet ramps up tonight and provides additional forcing for precipitation, this convection is expected to continue through the overnight hours and into Tuesday morning. All terminals are forecast to be impacted by at least showers by morning, with KUIN, KCOU, KSUS, and KSTL with TEMPO groups for thunder. KJEF and KCPS were left out of this because of their positions south of where thunderstorms are expected to flourish. The best chance to see heavy rain and thunderstorms is early morning Tuesday, with mention of showers being taken out of the TAFs by late morning/early afternoon. Jaja && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 89 75 88 74 / 80 70 50 50 Quincy 80 70 84 68 / 70 30 30 30 Columbia 90 71 88 71 / 40 70 50 50 Jefferson City 91 72 89 72 / 30 70 50 50 Salem 86 74 85 71 / 90 60 60 60 Farmington 94 74 89 71 / 30 50 50 70 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...IL...&& WFO LSX
Hazardous weather outlook, Jul 26, 4:24 AM CDT, 1 hour 28 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 424 AM CDT Tue Jul 26 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-270930- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 424 AM CDT Tue Jul 26 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Training thunderstorms will continue mid-morning with very heavy rainfall posing a threat for flash flooding. The threat will be greatest from central Missouri through east-central Missouri into southwest Illinois. A flash flood watch continue through 9AM. Isolated thunderstorms over southeast Missouri and far southwest Illinois may become strong to severe from mid-afternoon into this evening. The primary threat will be damaging winds. Hail is also possible but will be a lower threat. Additional thunderstorms are expect overnight tonight. Locally heavy rain is possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a chance of thunderstorms over parts of the area each day. Isolated strong to severe thunderstorms are possible Wednesday afternoon and evening, mainly over southeast Missouri and southwest Illinois. The primary threat will be damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Maples
In the hours before
Local storm report, Jul 26, 4:47 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
447 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 AM FLASH FLOOD MARYLAND HEIGHTS 38.73N 90.45W
07/26/2022 ST. LOUIS MO MESONET
FEE FEE CREEK HAS EXCEEDED MAJOR FLOOD STAGE
IN MARYLAND HEIGHTS.
&&
CVKINGLocal storm report, Jul 26, 4:48 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
448 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 AM FLASH FLOOD LADUE 38.64N 90.40W
07/26/2022 ST. LOUIS MO MESONET
DEER CREEK HAS EXCEEDED MAJOR FLOOD STAGE AT
LITZINGER ROAD AND ROCK HILL ROAD.
&&
CVKINGLocal storm report, Jul 26, 4:57 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
457 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM FLASH FLOOD 1 N SAINT PETERS 38.80N 90.61W
07/26/2022 ST. CHARLES MO DEPT OF HIGHWAYS
INTERSTATE 70 IS CLOSED IN BOTH DIRECTIONS
NEAR MID RIVERS MALL DRIVE. POSSIBLY DUE TO
SPENCER CREEK.
&&
CVKINGLocal storm report, Jul 26, 5:06 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
506 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM HEAVY RAIN 1 SSE VANDALIA 38.97N 89.09W
07/26/2022 M5.00 INCH FAYETTE IL PUBLIC
&&
CVKINGLocal storm report, Jul 26, 5:13 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
513 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 AM HEAVY RAIN FERGUSON 38.75N 90.30W
07/26/2022 M6.14 INCH ST. LOUIS MO TRAINED SPOTTER
&&
CVKINGLocal storm report, Jul 26, 5:37 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
537 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 AM HEAVY RAIN 1 NE O'FALLON 38.79N 90.70W
07/26/2022 M10.05 INCH ST. CHARLES MO TRAINED SPOTTER
&&
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 12:40 AM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Callaway, Montgomery | 23 min |
| Jul 26, 1:03 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Montgomery | 6 hr |
| Jul 26, 1:16 AM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles, Warren | 6 hr |
| Jul 26, 1:45 AM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 19 min |
| Jul 26, 2:04 AM CDT | Flash Flood Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 6 hr |
| Jul 26, 2:42 AM CDT | Heat Advisory | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 8 hr |
| Jul 26, 3:36 AM CDT | Flash Flood Warning | LSX | Saint Louis, City of Saint Louis | 8 hr |
| Jul 26, 4:10 AM CDT | River Flood Warning | LSX | Saint Charles | 21 days |
| Jul 26, 7:03 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Montgomery | 8 hr |
| Jul 26, 7:21 AM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles, Warren | 5 hr |
| Jul 26, 11:41 AM CDT | Areal Flood Warning | LSX | Saint Louis, City of Saint Louis | 4 hr |
| Jul 26, 12:07 PM CDT | River Flood Warning | LSX | Lincoln | 20 hr |
| Jul 26, 12:09 PM CDT | Areal Flood Warning | LSX | Lincoln, Saint Charles, Warren | 4 hr |
Nearby
River Flood Warnings in Missouri, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.